# SDR UIEA2019080404943

- Difficulty date: August 4, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,788 hours, 17,308 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT CENTER FUEL PUMP INOP ON TAXI OUT.( TRANSFERRED TO MDDR 115786 IAW DDG 28-22-02A, CAT C.   TROUBLESHOT L CTR FUEL PUMP IAW FIM 28-22 FAULT TREE 805. NO DEFECTS NOTED, OPS CHECK GOOD.
